# SDR SCNA20250604193

- Difficulty date: May 29, 2025
- Submitted: June 4, 2025
- Operation: Air carrier
- Aircraft: N5227A
- Make and model: Boeing 737-8
- Aircraft serial: 0
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER CARD #: ENG-55SCA-11150-LH FOUND CRACK AT L/H HORIZONTAL STABALIZER LOWER SKIN AT STAB STA 101.90 APROX 0.75" LONG AND 20" AFT OF LEADING EDGE. (MARKED ENDS OF CRACK) - REPAIRED L/H HORZ STAB LOWER SKIN @ STAB 101.90 PER SRM 55-10-01-2R-11, FIG. 204
